# SDR FDEA201202140576

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES FOUND IN FLOORBEAM AT BS 310, RBL 2.00 TO LBL 20.00.  UNDER FLIGHT DECK DOOR KICK STRIP RETAINING INSERTS.  INBD APPROX .005" DEEP, MID APPROX .017 DEEP, OTBD .022" DEEP.  FLOORBEAM REPAIRED IAW EA F-5210-157298.
